Open Access Library Journal

Vol.3 No.10(2016), Paper ID 71394, 12 pages

DOI:10.4236/oalib.1102938

 

Computational Approach to Control Laws of Strict-Feedback Nonlinear Systems

 

Rongdong Wang, Rezaul Ahangar

 

Department of Mathematics, Texas A & M University-Kingsville, Kingsville, TX, USA
Department of Mathematics, Texas A & M University-Kingsville, Kingsville, TX, USA

 

Copyright © 2016 Rongdong Wang, Rezaul Ahangar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, R. and Ahangar, R. (2016) Computational Approach to Control Laws of Strict-Feedback Nonlinear Systems. Open Access Library Journal, 3, 1-12. doi: 10.4236/oalib.1102938.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.